Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Infectious Diseases
Volume 11, Issue 4, Pages 193-201
http://dx.doi.org/10.1155/2000/123046
Original Article

Hospitalization due to Adverse Drug Reactions and Drug Interactions before and after HAART

Michelle M Foisy,1 Kevin Gough,2 Corinna M Quan,3 Kevin Harris,4 Dominique Ibanez,5 and Anne Phillips6

1St Michael’s Hospital, The Wellesley Health Centre and University of Toronto, Ontario, Canada
2Infectious Diseases and HIV, Inner City Health Program, St Michael’s Hospital and University of Toronto, Ontario, Canada
3Infectious Diseases, St Michael’s Hospital, Wellesley Central Site, Canada
4Emergency Department, St Michael’s Hospital, Wellesley Central Site, Toronto, Canada
5Ibanez Consulting, Etobicoke, Canada
6HIV Program, St Michael’s Hospital and University of Toronto, Toronto, Ontario, Canada

Received 29 April 1999; Accepted 30 July 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michelle M Foisy, Kevin Gough, Corinna M Quan, Kevin Harris, Dominique Ibanez, and Anne Phillips, “Hospitalization due to Adverse Drug Reactions and Drug Interactions before and after HAART,” Canadian Journal of Infectious Diseases, vol. 11, no. 4, pp. 193-201, 2000. https://doi.org/10.1155/2000/123046.